# SDR K11A2019042272505

- Difficulty date: January 10, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 66,392 hours, 36,283 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FASTENER HOLE "A" CRACK INDICATION
